Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 10 found articles
 
 
  A Stochastic Control Verification Theorem for the Dequantized Schrödinger Equation Not Requiring a Duration Restriction
 
 
Title: A Stochastic Control Verification Theorem for the Dequantized Schrödinger Equation Not Requiring a Duration Restriction
Author: McEneaney, William M.
Appeared in: Applied mathematics & optimization
Paging: Volume 79 (2017) nr. 2 pages 427-452
Year: 2017
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands